MathSciNet Relay Station
MathSciNet bibliographic data
MR2919745 58J37 (32L10)
Zelditch, Steve; Zhong, Qi Addendum to "Energies of zeros of random sections on Riemann surfaces''. Indiana Univ. Math. J. 57 (2008), No. 4, 1753–1780 [MR2440880]. Indiana Univ. Math. J. 59 (2010), no. 6, 2001–2005.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement